Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A transmission problem for thermoelastic plates


Authors: Jaime E. Muñoz Rivera and Higidio Portillo Oquendo
Journal: Quart. Appl. Math. 62 (2004), 273-293
MSC: Primary 74F05; Secondary 35B35, 35B40, 35Q72, 74H40, 74K20
DOI: https://doi.org/10.1090/qam/2054600
MathSciNet review: MR2054600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study a transmission problem for thermoelastic plates. We prove that the problem is well-posed in the sense that there exists only one solution which is as regular as the initial data. Moreover, we prove that the local thermal effect is strong enough to produce uniform rate of decay of the solution. More precisely, there exist positive constants $ C$ and $ \gamma $ such that the total energy $ E\left( t \right)$ satisfies

$\displaystyle E\left( t \right) \le CE\left( 0 \right){e^{ - \gamma t}}$

.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74F05, 35B35, 35B40, 35Q72, 74H40, 74K20

Retrieve articles in all journals with MSC: 74F05, 35B35, 35B40, 35Q72, 74H40, 74K20


Additional Information

DOI: https://doi.org/10.1090/qam/2054600
Article copyright: © Copyright 2004 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website